# SDR IPXA2019041541046

- Difficulty date: April 1, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R/H WING FIXED L/E LOWER SKIN IS CRACKED AT STA. XOS. 776.REPAIRED CRACKED R/H WING FIXED L/E LOWER SKIN AT STA. XOS. 776 IAW SRM 57-40-02 REPAIR 7 FIG. 201. (MAJOR)
